Acta Mathematicae Applicatae Sinica, Volume (30), No (3), Year (2014-7) , Pages (735-748)

Title : ( A new computational approach for solving optimal control of linear PDEs problem )

Authors: M. Mahmoudi , Ali Vahidian Kamyad , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we present a new computational approach for solving an internal optimal control problem, which is governed by a linear parabolic partial differential equation. Our approach is to approximate the PDE problem by a nonhomogeneous ordinary differential equation system in higher dimension. Then, the homogeneous part of ODES is solved using semigroup theory. In the next step, the convergence of this approach is verified by means of Toeplitz matrix. In the rest of the paper, the optimal control problem is solved by utilizing the solution of homogeneous part. Finally, a numerical example is given.

Keywords

, optimal control; parabolic partial differential equation; semigroups theory, nonlinear programming; Toeplitz
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1054441,
author = {M. Mahmoudi and Vahidian Kamyad, Ali and Effati, Sohrab},
title = {A new computational approach for solving optimal control of linear PDEs problem},
journal = {Acta Mathematicae Applicatae Sinica},
year = {2014},
volume = {30},
number = {3},
month = {July},
issn = {0168-9673},
pages = {735--748},
numpages = {13},
keywords = {optimal control; parabolic partial differential equation; semigroups theory; nonlinear programming; Toeplitz matrix},
}

[Download]

%0 Journal Article
%T A new computational approach for solving optimal control of linear PDEs problem
%A M. Mahmoudi
%A Vahidian Kamyad, Ali
%A Effati, Sohrab
%J Acta Mathematicae Applicatae Sinica
%@ 0168-9673
%D 2014

[Download]